Sometimes, “Isopathic” homeopathy uses remedies made from toxins that you suspect caused your side-effects, to safely detox those toxins [i.e. toxic metals, drugs or medicines].
It is Safe.
Remedies prepared by homeopathic pharmacies are too dilute to cause chemical side effects or allergic reactions. They stimulate the body to release toxins steadily or rebalance the previous response to the substance. This creates less strain on organs [like the liver] than other detoxing methods such as chelation.
When metal detoxing, because you are using the body’s usual, inbuilt methods you retain the essential minerals the body wants.
Chelation won’t differentiate between stripping out toxic metals and beneficial elements so you have to supplement essential minerals when chelating. Your body needs beneficial elements for essential processes, including detox.
Here’s a video from a mum who has a highly sensitive son telling how we were able to make detox easy for him.
What to Expect
Some remedy responses can be uncomfortable to live with. We work hard to limit this but if you are ever in doubt stop & let me know. Keep a diary.
Not every reaction is caused by remedies. Remedies strengthen the body and can allow symptoms from old conditions to resurface if they have been suppressed with conventional medications. These need to be resolved without further suppression [using homeopathy if necessary]. Avoid antibiotics if you can and book in with me. I’m aware of your previous conditions and will not suggest you ‘unsuppress’ a dangerous condition [asthma, Rheumatoid Arthritis, etc] until that condition has been treated.
Remedy responses and what they mean:
Remedy responses can come with all forms of homeopathy [including isopathy].
- Increased need for sleep or rest: When your body starts healing it will prioritize sleep and rest more than activity.
- Fever: Don’t suppress with Tylenol/Calpol etc. Use homeopathy if the fever lasts longer than 24 hours or rises over 39.9C/104F.
- Return of old symptoms [‘retracing’]: old symptoms may return and be healed if they were suppressed with medication like antibiotics or steroids. Sometimes they will pass quickly [I call this an ‘echo’], sometimes another remedy will be needed to resolve them. Avoid antibiotics and let me know if they are problematic.
- Skin rashes [ways to cope] These can be returning old symptoms or indicative that the kidneys need supporting. Contact me.
- Sweating: increased &/or smelly sweat. Wash, wash, wash. Don’t suppress with antiperspirants. Toxins are coming out!
- Nose & ear discharges.
- Coughing and phlegm.
- Stool changes: more often, looser, smelly, etc.
- Urine: more, dark, smelly, etc. Sometimes bedwetting in children.
- Mild ‘flu’, cold or sore throat symptoms.
- emotional ‘discharges’: transient sadness, weeping, anger, anxieties, aggravation of obsessions, rigid behaviour and/or temporary return of autistic traits. If these get too strong, increase Epsom’s salts baths and contact me.
If you see too much reaction to remedies [increased symptoms i.e. emotional meltdowns, aggression, restlessness, and/or sleep disturbances] stop and let me know or try spacing the doses further apart.
We attempt to avoid such reactions by waiting until the patient has no response [elimination symptoms above] to 2 doses in a row before raising the potency and by using the homeopathic solution succussed [bashed] between doses.
Give detox a helping hand
- Eat foods rich in vitamin C, zinc, selenium & magnesium + B6 to help absorption of magnesium. If detoxing an autistic child Vitamin D is a good addition.
- Bath with a cup of Epsom salts [magnesium sulfate] every few days or footbath every evening.
- Eat ‘alkaline’ foods. [Chart here].
- Get LOTS of rest and sleep.
- Drink plenty of fluids.
- Drink a high silica mineral water such as Fiji Water for a few days.
If remedy reactions are too strong
- If you are concerned or have questions email or book a follow-up.
- If the reactions are manageable, wait 24 hours.
- If they are unmanageable or become unmanageable Let me know.
- If symptoms get worse after 24 hours I’ll ask you to make a dilution as follows:
Other causes of reactions during a detox course:
You may catch a virus during the detox course and this could be the reason for the reactions. You’ll usually know if there is something going around with similar symptoms.
We can treat this with homeopathy if it gets troublesome. [See my first aid section for colds & flu or fevers, or book an acute at the link at top]. Meanwhile, the virus attacks cells that are already weakened and the body clears them as discharges. It’s a very detoxifying process.
It is best to take a break from the detox if you have a virus [leave your body’s energy for fighting the virus].
Pick up where you left off when you are feeling better.